# SDR VNAA20250108036

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH670335743
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TIE DOWN SUPPORT BRACKET PN: SH670-33574-3 IS CORRODED @ APPROXIMATELY FS557.00 LBL 3.4 SEE CRJ700 SRM 53-32-58-001-001-A01 ITEM 73.   REMOVED AND INSTALLED NEW TIE DOWN SUPPORT BRACKET IAW CRJ700 SRM 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01.
